# SDR DALA13002336307

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1120 TENSION TIE,  FOUND ONE CRACK AT FRAME, LOWER ROW 2ND FASTENER HOLE FROM OTBD.   FRAME R & R IAW SRM 51-40-02 BETWEEN S-4 AND S11R AND FAILSAFE REPAIR CARRIED OUT SRM 51-70-11, FIG 1.
